MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH ENZYMATIC CREATININE_3 (ECRE3)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH ENZYMATIC CREATININE_3 (ECRE3)
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding two (2) erroneously elevated enzymatic creatinine_3 (ecre3) results on a patient sample obtained on an atellica ch 930 analyzer.Siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc reviewed the information provided by the customer and the instrument data files.Quality control (qc) recovered within the customer¿s expected ranges.No process errors were observed, and the instrument data showed that the reagents were tracking down as expected with no unexpected transitions.Hsc observed that there were no issues with the atellica ch 930 analyzer nor the ecre3 assay.The cause of the event is unknown.The analyzer is operational.The device is performing within specifications.No further evaluation is required.
 
Event or Problem Description
The customer reported to siemens that they obtained two (2) erroneously elevated enzymatic creatinine_3 (ecre3) results on a patient sample on an atellica ch 930 analyzer.The erroneously elevated results were reported to the physician(s), and the results were questioned.A new sample was drawn from the same patient, processed, and then reprocessed on an alternate system on subsequent days in another laboratory.Lower results were obtained and considered correct.One of the lower results from the alternate system was reported as the correct result to the physician(s).The customer stated that the patient was hospitalized for 2 days based on the erroneously elevated ecre3 results.No unnecessary medical procedure or treatment was performed on the patient.The patient was under observation in the hospital and was released.There are no known reports of adverse health consequences due to the erroneously elevated enzymatic creatinine_3 (ecre3) results.

Brand Name
ATELLICA CH
Common Device Name
ATELLICA CH ENZYMATIC CREATININE_3 (ECRE3)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive, po box 6101
registration # 2517506
newark DE 19714 6101
Manufacturer Contact
linda barletta
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key19153305
Report Number2432235-2024-00076
Device Sequence Number18254204
Product Code JFY
UDI-Device Identifier00630414610948
UDI-Public00630414610948
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K212223
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/15/2024
Device Model NumberN/A
Device Catalogue NumberSMN 11537216
Device Lot Number130153
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/01/2024
Initial Report FDA Received Date04/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/17/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age42 YR
Patient SexMale